for several years. Since miacalcin I now have pain in both hips and lower back. Is this related to the miacalcin? I was on Actonel previously, which caused GI problems, nerve problems, and finally decided never to take that drug again! My recent BD shows osteoporosis, which did not improve with just evista. Also take calcium with mg. and vitaminD, prescription.
Fosamax and Boniva are just two more that you could take. Your pain is more than likely osteoporosis related. Talk to your Dr about which is best. Also oyster shell calcium is the only calcium on the market that is mostly absorbed by the body. All other just make your urine more expensive.
- Actonel Drug Information
- Evista Drug Information
- Miacalcin Drug Information
- Miacalcin Nasal Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 May 2011 • 2 answers
Posted 6 Dec 2012 • 1 answer
Posted 20 Nov 2016 • 0 answers
Posted 26 Jul 2017 • 0 answers
Calcitonin - Just left town for 4 days & forgot my nasal spray at home. Is it ok to skip it for this
Posted 12 Jan 2018 • 0 answers